# SDR CALA2022042701078

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N2749U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66589
- Aircraft time: 9,462 hours, 1,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: ALUMINUMSKIN
- Condition: Dented
- Location: Sta825str27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT WITH GOUGE BETWEEN STA 825 AND 825+21 AT STRINGER 27-L. GOUGE NEEDS TO BE BLENDED PER SRM. REMOVED DAMAGE PER SRM 53-30-01-1A-1 AND SRM 51-10-02.NEED QC TO PERFORMED THICKNESS MEASUREMENT REF. NDT 51-00-10 PROCEDURE 1 DENT MEASURES 1.4"X1.8"X0.064". L/Y=28 AND W/Y=22. PER SRM REF SRM 53-00-01 AD1 TABLE A FIG 102 DENT NEEDS TO BE MIN 0.5" HFEC AND ULTRASOUND TO VERIFY REMAINING THICKNESS AFTER BLEND LOWEST REMAINING MATERIAL THICKNESS FOUND TO BE .069". PERFORMED 53-00-01 AD1 BOTH NEED TO BE 30 OR MORE. AWAY FROM STRINGER. DENT IS ON EDGE OF STR 27L.BLEND OUT IS OUT. EDDY CURRENT SURFACE INSPECTION REF 51-00-01 PROCEDURE 2 WITH NO WITHIN LIMITS PER NOTED SRM. CRACK INDICATIONS. ALL STEPS COMPLIED WITH PART 1 OF EC/RA 5330-06847. NEED TO PERFORM PART 3 PERM REPAIR WITHIN 12 MONTHS OR 500 CYCLES WHICHEVER IS FIRST. DIP APPROVAL, DUE DENT WITH GOUGE BETWEEN STA 825 AND 825+21 AT TOMC-APPROVAL FROM SC1ELBYC COMMENT STRINGER 27-L. , GOUGE WAS BLENDED PER SRM. REMOVED DAMAGE PER SRM 53-30-01-1A-1 AND SRM 51-10-02. DENT MEASURES 1.4"X1.8"X0.064". L/Y=28 AND W/Y=22. PER SRM 53-00-01 AD1 BOTH NEED TO BE 30 OR MORE. ALL STEPS COMPLIED WITH PART 1 OF EC/RA 5330-06847. NEED TO ACP PART 3 PERM REPAIR WITHIN 12 MONTHS OR 500 CYCLES WHICHEVER IS FIRST. QC QC REVIEWED. T/A : 12 MONTHS/500 FC..........AP/U366012 RECORDS UPDATE - AP REWORK ACP PER REF SRM 53-00-01-2R-4 REPAIR 4. SEE NR 000687643 AND ESFR #1028390 FOR DETAILS. AND LP 8445517 FOR CATEGORY B REPAIR SUPPLEMENTAL INSPECTI
